# SDR ASAA0872849

- Difficulty date: April 8, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 31,363 hours, 13,801 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 115A55509
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L N WING RSS 260 FITTING FOUND WITH DRILL HOLD.  REPLACED WITH NEW PART.
